# SDR DL76L971500

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 588-654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING STRUCTURE WAS DAMAGED BETWEEN STA 588 AND 634 BETWEEN STR 35 TO 38R.  THE TO DAMAGE RESULTED IN MULTIPLE DENTS IN THE FUSELAGE SKIN ABOVE AND BELOW STR 36R SKIN LAP JUST AFT OF STA 588 FRAME.  STR 35, 36, 37R WERE DEFORMED IN THE DAMAGED REGION AND WILL BE REPAIRED PER THE SRM.  IN ADDITION, THE FUSELAGE SKIN JUST FORWARD OF STA 654 CIRCUMFERENTIAL BUTT SPLICE AND JUST ABOVE STR 36R SKIN LAP IS DENTED 4 BY 3 BY .250.
